Depo-Provera ForumsRecently active Depo-Provera forums and community discussion threads. Post your question or story about Depo-Provera and connect with others who have experience with the same medications. No registration is required and your identity remains anonymous.
Hello, I have a problem of repeated periods on the 11th day after completion of my normal period cycle. I was having the same problem before 2 months and my dr. prescribed me Nevlon tablets after which i got normal periods during that time, but again after completion of the course i am facing the same problem. What would be the reason and possible solution for it? ## How long did you take the contraceptive tablets? Sometimes they need to be taken for several months, before they can help restore your normal hormonal balance to stop such bleeding. The U.S. FDA lists their typical side effects as possibly including nausea, dizziness, headache, and irritability. How long has this bleeding been occurring? Are you on any other medications? ## I need to know about the tablet to stop bleeding a...2 REPLIES Updated
From Depo-provera to Althea Hi I'm Melai and its my first time to use Althea after my 3sessions of depo, I immediately take Althea because I cannot take the side effects of depo I'm suffering of severe backaches. I already finished the first strip and follow the 7 days free pill... am I expect to have a period? Its my fourth day today please Orient me... Thank you in advance. ## Hi. I just came from my dr. I was advised by my dr to take provera for 5 days and see her again after to know the result. Incase during provera intaking my i will have spoting for mens, i will then have to take althea for 21 days. Did your dr prescribed your meds? You should see one incase.1 REPLY Updated
birth control ## I WOULD LIKE TO KNOW ABOUTALL SIDE AFFECTS TO THIS DRUG. ## If you go to the page for Depo-Provera, and then read the full article, you can find common warnings and side effects. I have not personally taken these shots so unfortunately cannot speak to any experiences with it. ## I TOOK DEPO ABOUT A MONTH AND A HALF AGO. OMG ITS WORST THING IVE EVER BEEN ON. ACNE,SEVERE MOOD SWINGS,WEIGHT GAIN AND MIGRAINES. MY DR. DID NOT EVEN WARN ME ABOUT ANY SIDE EFFECTS. ## Here's the monograph link with more information:4 REPLIES Updated